Alert archive / Montana / Wind Advisories in 2012

Wind Advisory 4, NWS Billings, MT

January 12, 2012

NWS Billings, MT issued this wind advisory at Jan 12, 2012, 2:48 PM MST. It took effect at Jan 13, 2012, 12:00 AM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 2:48 PM MST (21:48 UTC)
In effect from
Jan 13, 2012, 12:00 AM MST
Expired
Jan 13, 2012, 5:04 PM MST
In force
17 hr
Issued by
NWS Billings, MT

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS75 KBYZ 122148
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
248 PM MST THU JAN 12 2012

...STRONG AND GUSTY WEST WINDS WILL DEVELOP OVERNIGHT FOR THE BIG
TIMBER AREA AND CONTINUE THROUGH EARLY FRIDAY EVENING...

.STRONG AND GUSTY WINDS WILL DEVELOP IN RESPONSE TO A TIGHTENING
PRESSURE GRADIENT ACROSS THE AREA.

MTZ041-132200-
/O.NEW.KBYZ.WI.Y.0004.120113T0700Z-120114T0200Z/
NORTHERN SWEET GRASS-
INCLUDING THE CITY OF...BIG TIMBER
248 PM MST THU JAN 12 2012

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST
FRIDAY. 

* TIMING...WINDS WILL INCREASE OVERNIGHT TONIGHT AND BE STRONGEST
  DURING THE AFTERNOON FRIDAY...BEFORE TAPERING OFF FRIDAY EVENING.

* IMPACTS...HAZARDOUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90
  AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191.

* WINDS...SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
5 follow-up statements
588 
WWUS75 KBYZ 130351
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
851 PM MST THU JAN 12 2012

...STRONG AND GUSTY WEST WINDS WILL DEVELOP OVERNIGHT FOR THE BIG
TIMBER AREA AND CONTINUE THROUGH EARLY FRIDAY EVENING...

.STRONG AND GUSTY WINDS WILL DEVELOP IN RESPONSE TO A TIGHTENING
PRESSURE GRADIENT ACROSS THE AREA.

MTZ041-140200-
/O.CON.KBYZ.WI.Y.0004.120113T0700Z-120114T0200Z/
NORTHERN SWEET GRASS-
INCLUDING THE CITY OF...BIG TIMBER
851 PM MST THU JAN 12 2012

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
MST FRIDAY...

* TIMING...WINDS WILL INCREASE OVERNIGHT TONIGHT AND BE 
  STRONGEST DURING THE AFTERNOON FRIDAY...BEFORE TAPERING OFF 
  FRIDAY EVENING. 

* IMPACTS...HAZARDOUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 
  90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. 

* WINDS...SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS

HOOLEY
397 
WWUS75 KBYZ 131014
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
314 AM MST FRI JAN 13 2012

.HIGH PRESSURE OVER WESTERN WYOMING COMBINED WITH LOW PRESSURE
OVER SOUTHERN CANADA WILL CAUSE STRONG WINDS OVER PARTS OF SOUTH
CENTRAL MONTANA TODAY THROUGH EARLY SATURDAY.

MTZ065-132300-
/O.NEW.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
314 AM MST FRI JAN 13 2012

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
SATURDAY. 

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE
  STRONG THROUGH THROUGH SATURDAY MORNING.

* IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 90
  FROM LIVINGSTON TO SPRINGDALE. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-132300-
/O.NEW.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
314 AM MST FRI JAN 13 2012

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MST
SATURDAY. 

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE
  STRONG THROUGH THROUGH SATURDAY MORNING.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE
  STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS
  EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ041-132300-
/O.CON.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/
NORTHERN SWEET GRASS-
INCLUDING THE CITY OF...BIG TIMBER
314 AM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...WINDS WILL INCREASE THIS MORNING AND BE STRONGEST THIS
  AFTERNOON. THE WINDS WILL TAPER OFF THIS EVENING.

* IMPACTS...DANGEROUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 90
  AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191.

* WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
343 
WWUS75 KBYZ 131432
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
732 AM MST FRI JAN 13 2012

.HIGH PRESSURE OVER WESTERN WYOMING COMBINED WITH LOW PRESSURE
OVER SOUTHERN CANADA WILL CAUSE STRONG WINDS OVER PARTS OF SOUTH
CENTRAL MONTANA TODAY THROUGH EARLY SATURDAY.

MTZ041-140200-
/O.CON.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/
NORTHERN SWEET GRASS-
INCLUDING THE CITY OF...BIG TIMBER
732 AM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...WINDS WILL INCREASE THIS MORNING AND BE STRONGEST 
  THIS AFTERNOON. THE WINDS WILL TAPER OFF THIS EVENING. 

* IMPACTS...DANGEROUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 
  90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. 

* WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ065-141800-
/O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
732 AM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SATURDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE
  STRONG THROUGH SATURDAY MORNING.

* IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-141800-
/O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
732 AM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SATURDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE
  STRONG THROUGH SATURDAY MORNING.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE 
  STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS 
  EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
678 
WWUS75 KBYZ 132223
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
323 PM MST FRI JAN 13 2012

.HIGH PRESSURE OVER WESTERN WYOMING COMBINED WITH LOW PRESSURE
OVER SOUTHERN CANADA WILL CAUSE STRONG WINDS OVER PARTS OF SOUTH
CENTRAL MONTANA TONIGHT THROUGH SATURDAY.

MTZ041-140200-
/O.CON.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/
NORTHERN SWEET GRASS-
INCLUDING THE CITY OF...BIG TIMBER
323 PM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. THE
  WINDS WILL TAPER OFF LATE THIS EVENING.

* IMPACTS...DANGEROUS CROSSWINDS ARE EXPECTED ALONG INTERSTATE 
  90 AND JUST NORTH OF BIG TIMBER ON HIGHWAY 191. 

* WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ065-141900-
/O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
323 PM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SATURDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE
  STRONG THROUGH SATURDAY.

* IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-141900-
/O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
323 PM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SATURDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND WILL
  REMAIN STRONG THROUGH SATURDAY.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE 
  STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS 
  EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
962 
WWUS75 KBYZ 140004
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
504 PM MST FRI JAN 13 2012


MTZ041-140115-
/O.CAN.KBYZ.WI.Y.0004.000000T0000Z-120114T0200Z/
NORTHERN SWEET GRASS-
INCLUDING THE CITY OF...BIG TIMBER
504 PM MST FRI JAN 13 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA THIS AFTERNOON.
HOWEVER...GUSTY WEST WINDS OF 30 TO 40 MPH CAN BE EXPECTED
THROUGHOUT THE NIGHT. 

$$

MTZ065-141900-
/O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
504 PM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SATURDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND BE 
  STRONG THROUGH SATURDAY. 

* IMPACTS...DANGEROUS CROSS WINDS ARE EXPECTED ALONG INTERSTATE 
  90 FROM LIVINGSTON TO SPRINGDALE. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ066-141900-
/O.CON.KBYZ.WI.Y.0005.120114T0300Z-120114T1900Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
504 PM MST FRI JAN 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SATURDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE THIS EVENING AND WILL 
  REMAIN STRONG THROUGH SATURDAY. 

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE 
  STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS 
  EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. 

* WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS

HOOLEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 12, 9:15 AM MST, 5 hours 33 minutes earlier.

Area forecast discussion, Jan 12, 9:15 AM MST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
915 AM MST THU JAN 12 2012

.SHORT TERM...VALID FOR TDY AND FRI...

UPDATE TO FORECAST FOR THIS MORNING. SHORT WAVE MOVING THROUGH
NORTHWEST FLOW ALOFT AND IS BRINGING SOME LIGHT SNOW NORTH OF OUR
AREA. LIGHT SNOWFALL WILL MOVE ACROSS OUR SOUTHEAST ZONES THIS
MORNING THROUGH EARLY AFTERNOON. HAVE ADDED ISOLATED TO SCATTERED
POPS EAST OF A LINE FROM NORTHERN ROSEBUD COUNTY SOUTHEAST
THROUGH EKALAKA. LOWERED AFTERNOON TEMPERATURES A FEW DEGREES AS
SURFACE GRADIENT SUPPORTING SOUTHWEST WINDS TODAY. AIR MOVING
OVER RECENT SNOWFALL SHOULD INHIBIT MAXIMUM HEATING TODAY. WE
SHOULD STILL SEE WARMER TEMPERATURES THAN YESTERDAY WITH READINGS
IN THE MID TO UPPER 30S. ALSO INCREASED WINDS FROM BILLINGS WEST
THIS MORNING WITH COLD AIR DRAINAGE. RICHMOND

.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...

MODELS APPEAR TO BE IN PRETTY GOOD AGREEMENT FOR THE EXTENDED
PERIOD...WITH SLIGHT DIFFERENCES CONFINED MAINLY TO TIMING.

HIGH PRESSURE DOMINATING THE PATTERN WILL BRING A RETURN OF WARM
AND DRY CONDITIONS ACROSS THE REGION SATURDAY. TEMPERATURES
WILL AGAIN RISE INTO THE MID 40S ACROSS THE REGION. A DRASTIC
CHANGE IS ON TAP BEGINNING SUNDAY AFTERNOON/EVENING. THE RIDGE
WILL SHIFT EASTWARD BRINGING STRONG SOUTHWEST FLOW ALOFT TO THE
REGION. MEANWHILE A STRONG ARCTIC COLD FRONT WILL DROP INTO THE
REGION. TEMPERATURES SHOULD STILL HAVE A PRETTY GOOD CHANCE OF
CLIMBING TO NEAR 50 DEGREES...DUE TO THE WARM START TO THE
DAY..AND AIDED BY PREFRONTAL WARMING. THE BATTLING AIR MASSES SET
THE STAGE FOR WHAT APPEARS TO BE PRETTY GOOD POTENTIAL FOR A
PROLONGED PERIOD OF MODERATE ISENTROPIC LIFT ACROSS MUCH OF THE
REGION FROM SUNDAY NIGHT/MONDAY UNTIL THURSDAY. ENHANCED UPSLOPE
FLOW SHOULD ALSO PLAY A ROLE...AT LEAST PERIODICALLY...RESULTING
IN ACCUMULATING SNOW ACROSS THE FORECAST AREA. TEMPS DURING THIS
PERIOD SHOULD DROP BELOW SEASONAL AVERAGE. HAVE LOWERED TEMPS
SIGNIFICANTLY FROM INHERITED FORECAST...DROPPING TO HIGHS IN THE
20S FOR MON THROUGH WED...AND LOWS IN THE SINGLE DIGITS EACH
NIGHT. THIS STILL KEEPS FORECAST NUMBERS SLIGHTLY WARMER THAN MEX
FOR MOST AREAS. THE ARCTIC APPEARS TO PUSH OUT OF THE REGION
WEDNESDAY NIGHT/THURSDAY...WITH TEMPS BEGINNING TO RISE BACK
TO SEASONAL LEVEL OR A FEW DEGREES WARMER. IT DOES APPEAR THAT THE
PATTERN COULD REMAIN PRETTY ACTIVE...WITH CONTINUING PRECIP ACROSS
THE REGION. AAG

&&

.AVIATION...

GUSTY WEST/SOUTHWEST WINDS CONTINUE TO IMPACT KLVM AREA AND
EASTERN FOOTHILLS OF THE BEARTOOTH/ABSAROKA MOUNTAINS....AS WELL
AS THE BIG TIMBER AREA...WITH GUSTS TO AROUND 30 KNOTS. WINDS ARE
EXPECTED TO WEAKEN JUST A BIT THIS AFTERNOON...BUT WILL BE ON THE
RISE FROM KBIL WEST AGAIN OVERNIGHT TONIGHT WITH GUSTS GREATER
THAN 40 KTS POSSIBLE AFTER 06Z IN THE KLVM REGION AND ALONG THE
BEARTOOTH/ABSAROKA FOOTHILLS. THERE WILL BE A CHANCE OF SNOW
SHOWERS THIS AFTERNOON OVER EASTERN ROUTES WITH SPOTTY MVFR
CONDITIONS POSSIBLE. THERE WILL ALSO BE A SLIGHT CHANCE OF SNOW
SHOWERS OVER THE MOUNTAINS...RESULTING IN OCCASIONAL MOUNTAIN
OBSCURATIONS. OTHERWISE...MOSTLY VFR CONDITIONS ARE ANTICIPATED.
STC

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY FRI     SAT     SUN     MON     TUE     WED
-------------------------------------------------------
BIL 038 022/046 024/047 033/048 015/020 008/023 008/023
    0/N 00/N    10/N    12/J    34/S    21/B    33/S
LVM 033 018/042 022/048 031/044 014/020 008/020 005/024
    0/N 00/N    10/N    12/J    44/S    22/S    43/S
HDN 038 018/047 021/047 026/048 016/024 006/023 007/024
    1/B 01/B    10/B    11/B    34/S    21/E    23/S
MLS 033 015/043 020/045 026/046 012/017 003/018 003/019
    3/J 01/B    10/B    11/B    13/S    21/B    23/S
4BQ 033 014/042 020/045 026/048 015/023 007/023 008/023
    2/J 01/B    10/B    11/B    14/S    21/E    22/S
BHK 027 011/038 018/040 023/046 009/016 901/017 002/018
    3/J 01/B    10/B    11/B    13/S    21/B    12/S
SHR 033 016/042 020/045 024/047 016/023 008/025 009/029
    0/B 01/B    10/B    01/B    34/S    22/S    23/S

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jan 12, 3:24 AM MST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
324 AM MST THU JAN 12 2012

MTZ028>042-056>058-063>068-WYZ098-099-131200-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
324 AM MST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG SOUTHWEST WINDS ARE POSSIBLE NEAR BIG TIMBER...LIVINGSTON AND
ALONG THE BEARTOOTH FOOTHILLS FRIDAY THROUGH SUNDAY.

A SIGNIFICANT CHANGE IN OUR WEATHER PATTERN IS EXPECTED AS EARLY
AS SUNDAY AFTERNOON. THE POTENTIAL EXISTS FOR A TRANSITION TO
SNOWY WEATHER AND MUCH COLDER TEMPERATURES SUNDAY OR SUNDAY NIGHT
WITH STRONG NORTH WINDS. ACTIVE WEATHER MAY PERSIST THROUGH ALL OF NEXT
WEEK...WITH ARCTIC AIR ACROSS THE PLAINS AND STRONG WINDS ALONG
THE FOOTHILLS EACH POSSIBLE FOR PERIODS OF TIME. PLEASE MONITOR
THE LATEST FORECASTS AND STATEMENTS AS THERE IS STILL MUCH
UNCERTAINTY IN HOW THIS WEATHER PATTERN WILL EVOLVE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.